MathSciNet Relay Station
MathSciNet bibliographic data
MR1183918 11R04 (11R11 11R37)
Cougnard, Jean; Vérant, Michel Monogénéité de l'anneau des entiers de corps de classes de rayon de corps quadratiques. (French) [Monogeneity of the ring of integers of ray class fields of quadratic fields] Sém. Théor. Nombres Bordeaux (2) 4 (1992), no. 1, 53–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement